# SDR MASA200601802

- Difficulty date: July 9, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 4,051 hours, 2,953 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6438 PHX - GLD UNSAFE CAUTION MESSAGE.  MX RESET THE SYSTEM.
